# SDR A6WA200740653

- Difficulty date: November 30, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 13,614 hours, 12,216 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Dislodged
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION AVIONICS BAY CAUTION MESSAGE CAME ON, RAN QRH AND RETURNED TO ORF.  CREW FOUND HANDLE OUT, RESTOWED HANDLE.  AVIONICS BAY DOOR INDICATION GREEN AS PER AMM 52-40-00.  (M)
